Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have itchy red bumps on legs and arms with head pain. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
itchy red bumps on legs and arms

Posted Mon, 21 Oct 2013 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 55 minutes later
Brief Answer:

Detailed Answer:
Thank you for your query posted. I would be pleased to give you a solution .
From the description it looks like you have got an Acute Urticaria .

This is usually caused by either intake of a new prescription drug like penicillin or an OTC drug like aspirin, systemic infection (either bacterial or viral), food additives, seafood or intestinal worms.

I would recommend taking Tablet Claritin 10 mg once or twice a day for 2 weeks + calamine lotion over the affected areas whenever symptoms occur and seeing whether they recur on stopping the medicine after 2 weeks. If they do then restart treatment for another four weeks and then stop and see. If they still recur then you will require some blood tests and will need to see a doctor in person.

Please note that if you have any lip swelling or difficulty in breathing you should see doctor right away.

Hope this information is useful, please feel free to ask if you have any queries.
Please feel free to ask if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor